MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 9/10 COCR HEAD 28MM +3; FEMORAL HEAD

DEPUY INTERNATIONAL LTD - 8010379 9/10 COCR HEAD 28MM +3; FEMORAL HEAD
Catalog Number 152190059
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 11/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Account name: (b)(6) hospital.On (b)(6) 2014, primary tha surgery was performed using the following implants.-stem (part#: 900530210, lot#: 7834133).-sleeve (part#: 550514, lot#: 7807209).-head (part#: 152190059, lot#: 3269026).-liner (part# & lot#: unknown).-cup (part# & lot#: unknown).In (b)(6) 2017, pseudotumor was suspected based on the mri image at this hospital.In (b)(6) 2017, pseudotumor was denied through the needle biopsy at another large hospital.In (b)(6) 2017, this hospital confirmed through mri that the pseudotumor was getting bigger.On (b)(6) 2017, revision surgery was performed to replace all the implants other than the cup with new implants.The revision surgery was successfully completed.Doi: (b)(6) 2014; dor: (b)(6) 2017; unknown affected hip.
 
Additional Manufacturer Narrative
Investigation summary: examination of the returned device(s) could not confirm the reported event.Product problem has not been identified.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the returned device(s) could not confirm the reported event.Product problem has not been identified.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
9/10 COCR HEAD 28MM +3
Common Device Name
FEMORAL HEAD
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key7120992
Report Number1818910-2017-51783
Device Sequence Number1799158
Product Code JDI
UDI-Device Identifier10603295276647
UDI-Public10603295276647
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K871867
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number152190059
Device Lot Number3269026
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2017
Initial Date Received by Manufacturer 11/22/2017
Supplement Date Received by Manufacturer04/27/2018
06/26/2018
Initial Report FDA Received Date12/15/2017
Supplement Report FDA Received Date05/01/2018
07/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight51